# SDR CA110811002

- Difficulty date: August 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Aircraft time: 12,655 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Transmitter
- Component: Transmitter
- Component part number: APT761000100D
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, LEAVING AIRPORT, PILOT NOTICED RT ENGINE OIL PRESSURE FLUCTUATING AND PRESSURE DROPPED BELOW 40PSI.  PILOT SHUTDOWN ENGINE AND RETURNED TO AIRPORT.  DURING INVESTIGATION, MECHANICS FOUND OIL PRESSURE TRANSMITTER CONNECTOR CONTAMINATED WITH FLUID AT BACKSHELL AREA.  CONNECTOR WAS REMOVED, CLEANED, RE-INSTALLED AND RE-PROTECTED. ENGINE RUNS WERE CARRIED OUT AND ACFT WAS RETURNED TO SERVICE.
